Hokkaido Mathematical Journal

Positive radial solutions of semilinear elliptic equations of order 2m in annular domains

Robert DALMASSO

Full-text: Open access

Abstract

We study the existence of positive radial solutions of $(-1)^{m} \Delta^{m}u=g(|x|)f(u)$ in an annulus with Dirichlet boundary conditions. In particular $L^{\infty}$ a priori bounds are obtained.

Article information

Source
Hokkaido Math. J., Volume 23, Number 1 (1994), 93-101.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381412487

Digital Object Identifier
doi:10.14492/hokmj/1381412487

Mathematical Reviews number (MathSciNet)
MR1263825

Zentralblatt MATH identifier
0817.35025

Citation

DALMASSO, Robert. Positive radial solutions of semilinear elliptic equations of order 2m in annular domains. Hokkaido Math. J. 23 (1994), no. 1, 93--101. doi:10.14492/hokmj/1381412487. https://projecteuclid.org/euclid.hokmj/1381412487


Export citation